# SDR IPXA2018110213551

- Difficulty date: October 16, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74471
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TANK UPPER CENTER SKIN HAD CORROSION AT XCW=-17,  AND BETWEEN STRINGERS 14 & 15.   REPAIRED THE TANK IAW 011-5730-01-A7523, REV I/R AND EO MD11-5730-70469-A.
